# SDR SIMA201910287006

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 7,530 hours, 4,926 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE WING TIP PN 171-16240-409 SN 0000923569 ON EASI RO# 501415 HAS CRACKED SPAR I ATTACHMENT FITTING.-C/A-REMOVED AND REPLACED LH WINGTIP SPAR 1 ATTACHMENT FITTING IAW ENVOY ERS-EJ-57MR-1151  PART A. REPAIR PN: 171-16231-003
